# SDR SWAA2022020232010

- Difficulty date: September 21, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG W/W VAPOR WEB IS CRACKED 18' / IN LENGTH-LOCATED AT B.S. 663.75 R/H MLG W/W VAPOR WEB IS CRACKED 18' IN LENGTH AT STA. 663.75 RBL 30-40. / R/H MLG W/W VAPOR WEB CRACK 18'/IN LENGTH LOCATED AT B.S 663.75 R/H MLG W/W VAPOR WEB CRACK 18' IN LENGTH AT STA. 663.75 RBL 30-40 REPAIRED IAW SRM 57-10-10-1A-2 PARA 2C(4)9D) AND IAW SRM 51-70-04-2R-10.
